# SDR CA060207002

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 26,526 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 2720 · Rudder Control System
- Part: Support Beam
- Part number: 504200337
- Condition: Cracked
- Location: Rudder Quad
- Part time: 26,469 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNDER THE PILOTS FLOOR BOARDS AT FLIGHT STATION 107 THE PILOTS RUDDER QUADRANT SUPPORT BEAM WAS FOUND CRACKED. THESE CRACKS WERE FOUND AT THE TOP BEND RADIUS AND AT SOME HOLES FOR NUT PLATES. WE HAVE FOUND THESE SAME CRACKS ON 3 OTHER OF OUR AIRCRAFT AROUND THE SAME LOCATIONS. THE BEAM WAS REPLACED AND CHECKED SERVICABLE (TC NR 20060207002)
